# SDR 07FDEA01205

- Difficulty date: March 30, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Fairing
- Part number: 2510003
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE S/N 700479 TAIL PIPE FAIRING HAS GROOVE WORN INTO IT AT 3 O'CLOCK POSITION FROM 1" AFT OF FWD EDGE TO 18" AFT OF FWD EDGE.  REPLACED DAMAGED ENG NR 1 I/B TAILPIPE FAIRING REF SRM  51-30-2 ITEM 9.
